On the Asymptotic Behaviour of the Sample Autocovariance Function for an Integrated Moving Average Process

In this paper, we derive the first two asymptotic moments of the autocovariance function of a time series generated from an integrated moving average process of order (1,1). In particular, it is found that the expected value of the sample autocovariance at lag k is approximately proportional to the ... Ausführliche Beschreibung

1. Person: Roy, Roch
Quelle: in Biometrika : a journal for the statistical study of biological problems Vol. 64, No. 2 (1977), p. 419-421
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1977
Beschreibung: Online-Ressource
Schlagworte: research-article
Integrated moving average process
Model identification
Sample autocovariance
Time series analysis
Online Zugang: Volltext
Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1977 Biometrika Trust

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!
Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions